Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2007, 4:40 PM CDT for Angelina County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2007, 4:40 PM CDT (21:40 UTC)
- Expired
- Apr 2, 2007, 5:32 PM CDT
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Angelina County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:41 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 2, 2:41 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 241 PM CDT MON APR 2 2007 .DISCUSSION... WARM HUMID AIR MASS HAS RETURNED TO THE CWA. SETTING UP FOR INTERACTION WITH COLD FRONT LATE TUESDAY...WHICH IS EXPECTED TO TOUCH OFF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE TUESDAY AFTERNOON AND EVENING. THE FRONT WILL CLEAR OUT THE AREA AND NE WINDS AT THE SURFACE WILL HELP KEEP A COOLER THAN NORMAL REGIME IN PLACE. HELPING THIS WILL BE A DIRTY NW FLOW ALOFT THAT WILL KEEP CLOUDINESS AND OCCASIONAL SHOWER ACTIVITY OVER THE AREA. MODELS HAVING A HARD TIME RESOLVING THE DISTURBANCES IN THE RAPID NW FLOW AS THEY STRUGGLE TO PIN THE TAIL ON THE STRENGTH AND POSITION OF THE ANOMALOUS EAST COAST UPPER TROUGH THAT WILL DOMINATE THE LATTER HALF OF THE WEEK. CONSIDER THE WEATHER DURING THE LATTER PORTION OF THE FORECAST TO BE SOMEWHAT UNSETTLED. /17/ && .AVIATION... CUMULUS FIELDS HAVE DEVELOPED ACROSS MUCH OF CENTRAL AND EASTERN TX...BUT LESS PRONOUNCED OVER NORTHERN LA...VERY LITTLE SE OK/SW AR. FIRST ISOLATED RW JUST POPPED OVER SE TX...EXTENDING TO JUST SOUTH OF LFK. GOOD SOUTHERLY FLOW NOT LIKELY TO DECOUPLE OVERNIGHT... WITH DEWPOINTS IN THE 60S...LOW CLOUDS MAKE ARRIVAL SHORTLY AFTER 06Z. WINDS PICK UP FROM SOUTH DURING DAY TUESDAY WITH APPROACH OF A STRONG COLD FRONT CURRENTLY STILL IN THE NORTHERN ROCKIES. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 64 83 59 68 / 20 20 60 30 MLU 64 82 59 68 / 20 20 60 30 DEQ 60 81 53 68 / 10 40 50 10 TXK 65 82 56 67 / 10 30 60 10 ELD 63 82 55 68 / 10 20 60 10 TYR 64 81 59 68 / 20 20 60 30 GGG 64 82 58 68 / 20 20 60 30 LFK 64 82 63 72 / 20 20 50 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/07
Hazardous weather outlook, Apr 2, 12:00 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 2 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON APR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE ATMOSPHERE WILL BECOME VERY UNSTABLE ACROSS THE FOUR STATE REGION TUESDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. STRONG TO SEVERE THUNDERSTORMS SHOULD DEVELOP NORTH OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS LATE TUESDAY AFTERNOON. THUNDERSTORMS WILL MOVE SOUTH TO NEAR THE INTERSTATE 20 CORRIDOR LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. SOME OF THESE STORMS WILL LIKELY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT. 17
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:37 AM CDT | Dense Fog Advisory | SHV | Sabine | 6 hr |
| Apr 2, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine | 38 min |
| Apr 2, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 26 min |
| Apr 2, 5:48 PM CDT | Severe Thunderstorm Warning | SHV | San Augustine, Shelby | 42 min |
| Apr 2, 5:51 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk | 39 min |
| Apr 2, 6:33 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.